# SDR SIMA20140403008

- Difficulty date: April 3, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 26,143 hours, 22,530 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Overheated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

INTENSE ELECTRICAL ODOR INFLIGHT AT 22,000.  INFRARED CAMERAS REVEALED WIRE HARNESS FWD OF CAPTAIN`S RT RUDDER PEDAL WAS HOT.  PERFORMED DVI OF RUDDER PEDAL HARNESS AREA, COCKPIT PANELS, WINDSHIELD TEMP CONTROL UNITS, CABIN AIR DIST, SYSTEM, ELECTRICAL BAY COMPONENTS, BOTH LT AND RT RELAY PANELS,.  NO DEFECTS NOTED.
